MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER REPAIR KIT, SINGLE-LUMEN, WHITE, 9.6F; PORT AND CATHETER ACCESSORIES

C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER REPAIR KIT, SINGLE-LUMEN, WHITE, 9.6F; PORT AND CATHETER ACCESSORIES
Model Number 0601630
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one hickman s/l catheter was returned for evaluation.Functional, gross and microscopic visual evaluation were performed.The investigation is confirmed for the reported catheter fracture as a pinhole was observed approximately 4mm from the distal end of the luer.Further during functional evaluation, leak was noted from the pinhole upon infusion and aspiration.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.
 
Event or Problem Description
It was reported that approximately two months post catheter placement, the catheter was allegedly damaged near the hub.It was further reported that the catheter was clamped near the clamping over sleeve.There was no reported patient injury.

Brand Name
HICKMAN CV CATHETER REPAIR KIT, SINGLE-LUMEN, WHITE, 9.6F
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12300463
Report Number3006260740-2021-03210
Device Sequence Number11805368
Product Code LJS
UDI-Device Identifier00801741036408
UDI-Public(01)00801741036408
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K830406
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0601630
Device Catalogue Number0601630
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2021
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR